Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The range of a vector measure


Author: Igor Kluvánek
Journal: Bull. Amer. Math. Soc. 81 (1975), 609-611
MSC (1970): Primary 46G10; Secondary 49E15, 52A05
MathSciNet review: 0377007
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46G10, 49E15, 52A05

Retrieve articles in all journals with MSC (1970): 46G10, 49E15, 52A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13756-6